JournalsrsmupVol. 144pp. 271–279

Linear forms in a playful universe

  • Burkhard Wald

    Universität Duisburg-Essen, Germany
Linear forms in a playful universe cover
Download PDF

A subscription is required to access this article.

Abstract

Instead of the axiom of choice, we assume that every set of reals has the Baire property. It is shown that under this condition the concept of slenderness known from the theory of abelian groups becomes meaningful for vector spaces.

Cite this article

Burkhard Wald, Linear forms in a playful universe. Rend. Sem. Mat. Univ. Padova 144 (2020), pp. 271–279

DOI 10.4171/RSMUP/69